Controllability of the Scattering Operator for Dissipative Hyperbolic Systems

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)339-346
Number of pages8
JournalMathematische Nachrichten
Volume122
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Scattering Operator
Dissipative Systems
Hyperbolic Systems
Controllability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Controllability of the Scattering Operator for Dissipative Hyperbolic Systems. / Gueorguiev, Vladimir Simeonov.

In: Mathematische Nachrichten, Vol. 122, No. 1, 1985, p. 339-346.

Research output: Contribution to journalArticle

@article{a81d0b33ec1643d191199a9ca9e50ab4,
title = "Controllability of the Scattering Operator for Dissipative Hyperbolic Systems",
author = "Gueorguiev, {Vladimir Simeonov}",
year = "1985",
doi = "10.1002/mana.19851220130",
language = "English",
volume = "122",
pages = "339--346",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1",

}

TY - JOUR

T1 - Controllability of the Scattering Operator for Dissipative Hyperbolic Systems

AU - Gueorguiev, Vladimir Simeonov

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84985330466&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985330466&partnerID=8YFLogxK

U2 - 10.1002/mana.19851220130

DO - 10.1002/mana.19851220130

M3 - Article

AN - SCOPUS:84985330466

VL - 122

SP - 339

EP - 346

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1

ER -